He is currently taking 2 mg of Intunive (1mg in the morning and 1mg at night), 10 mg Lexapro and 20 mg of Vyvanse. He started the Vyvanse a week ago and he strated havign facial and motor tics pretty badly. He tried Aderall last August and the had facial tics so his Neurologist took him off them. The Vyvanse has slowed his hpyeractivity down by about 65% and the impulsiveness by about 20%. He has taken Straterra before and it did not help. Neither is the Intuniv by itself. I am so worried we will never find anything that will help. Has anyone else gone through this and what did you do?
My 7 Year old son has ADHD and has been on several drugs and nothing is working?
- 1 Apr 2013 by kjordan48
- 3 April 2013
- lexapro, vyvanse, tic disorder, anxiety, attention-deficit hyperactivity disorder (adhd)
Added 3 Apr 2013:
Update - I rec'd a call from the nurse at Children's Mercy where I took my son a couple of weeks ago to see a sleep specialist. The doctor suspected Restless Leg Syndrom and ordered lab to check his iron level. I got the results this morning and his Ferritin is low. Dr. prescribed 325 Iron. The nurse said it will take 6 - 8 weeks to see improvement. RLS can miminck ADHD. Time will tell if this is what it has been all along.
Hi, 20 mg is a normal dose for a young child. But it is not uncommon for children to have dosages up to 40, or even 70 mg X daily in some cases. If the vyvanse does not continue to work I would speak with the Pdoc about an alternative such as concerta or adderall XR. Best of luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2009 • 6 answers
Posted 17 Apr 2010 • 1 answer
Posted 3 Oct 2010 • 2 answers
Posted 2 Aug 2013 • 1 answer
Posted 19 Nov 2014 • 1 answer